# SDR HEEA954566

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Part number: 50C002410
- Condition: Defective
- Location: Oxy Sys
- Part time: 849 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DEFECTIVE. CANNOT CALIBRATE, ZERO GOES FROM -.2 TO + .2.
